# SDR QXEA2025012900013

- Difficulty date: January 29, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 19,601 hours, 13,184 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Throttle
- Part number: 426000185
- Part serial: 103216
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 5,917 hours, 4,772 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECMP REQUEST TO REPLACE THE THROTTLE QUADRANT DUE TO DISCREPANCIES FOR BEING STILL AND DIFFICULT TO ADVANCE. REPLACED TCQ (REF WO 348605 T/C ECMP-TCQ REPLACEMENT FOR WORK PREFORMED) PREFORMED TOGA SWITCH OPS TEST (REF AMM 22-11-00-710-801-A). OPS TEST GOOD.
